# SDR AC2A075804

- Difficulty date: June 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,447 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: MS1652245
- Condition: Broken
- Location: Main Rotor
- Part time: 3,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR RESTRAINT LOOSE AND UPON DISASSEMBLY FOR INSP. FOUND PIN BROKEN. REPLACED BROKEN PIN AND WORN RESTRAINT.
